# SDR FDEA201103231365

- Difficulty date: March 23, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misrepaired
- Location: Bs 1610 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER REPAIR STA 1610, STR 19 MISREPAIRED. REMOVED REPAIR PER SRM 51-40-02. FABRICATED NEW HAT SECTION REPAIR PART, SRM 53-00-03, ON TRAVELER T11/877285, PER SRM 53-00-03. INSTALLED NEW HAT SECTION AT BS 1610, S19R, PER SRM 53-00-03, REPAIR 2, P.206, FIG.201, SH.6; REPAIR #2   FUSELAGE STRINGER - 757SF. (CAT. "A" REPAIR)    MAJOR REPAIR.
